# SDR CALA2025030702613

- Difficulty date: March 5, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N13113
- Make and model: Boeing 757224
- Aircraft serial: 27555
- Aircraft time: 104,579 hours, 25,033 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

R ENG N1 VIBRATION REACHED 5.0 FOR 20 MINS PER CREW, AT FL340 IN WEATHER AND RIGHT BEFORE THEY GOT A VIBRATION INDICATION, THEY SMELT OZONE, WHICH THEY SAID WAS THE FIRST INDICTION OF CRYSTAL ICING. VIB LEVEL AT THIS POINT WAS 2.5. FIRST STEP IN QRH WAS ENG HEAT WHICH THEY TURNED ON. BY THE TIME THEY WERE HALFWAY THROUGH QRH, VIB LEVEL WAS UP TO 5 AND THEY FELT WHAT THEY DESCRIBED AS A RUMBLE. THEY TURNED TO GET OUT OF THE WEATHER AND THE VIBE LEVEL SLOWLY CAME DOWN. THEY WERE ABEAM MIA AND VIBES WERE DOWN TO 3.5. PERFORMED ICE CRYSTAL ICING ENGINE INSPECTION REF AMM 05-51-60-200-802-002 . FOUND NO DAMAGE TO THE NOSE CONE, LP COMPRESSOR BLADES , ENGINE INLET COWL OR EXHAUST SYSTEM. PERFORMED VIBRATION SURVEY TEST 6 REF AMM 71-00-00-715-327-R03 ALL OF THE VIBRATION NUMBERS WERE ALL WITHIN LIMITS SEE ATTACHED PICTURE. E2 EA 7231-01258 OP1 FAN BLADE LUBE TASK CARD 7231-01258-001 ACCOMPLISHED IN MCO MARCH 06, 2025, PER JOB CARD 19-0572-8-0140 VIBE SURVEY ACCOMPLISHED ALL CHECKS GOOD.
